# SDR REXA2019040820389

- Difficulty date: March 20, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N921
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 26,320 hours, 17,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Part number: CC670334013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN RECEPTACLE PLATE AT FUSELAGE. (FUS)SUMMARY: RECEPTACLE PLATE AT FUSELAGE WAS REPLACED PER SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01
